A remark on uniformly distributed sequences and Riemann integrability

N.G. Bruijn, de, K.A. Post

Research output: Contribution to journalArticleAcademicpeer-review

1 Downloads (Pure)

Abstract

No abstract.
Original languageEnglish
Pages (from-to)149-150
JournalProceedings of the Koninklijke Nederlandse Akademie van Wetenschappen: Series A: Mathematical Sciences
Volume71
Issue number2
Publication statusPublished - 1968

Fingerprint Dive into the research topics of 'A remark on uniformly distributed sequences and Riemann integrability'. Together they form a unique fingerprint.

  • Cite this